Anthony Langone
Last active: 4/3/2014

mTOR inhibitor-associated dermatologic and mucosal problems.

Campistol JM, de Fijter JW, Flechner SM, Langone A, Morelon E, Stockfleth E
Clin Transplant. 2010 24 (2): 149-56

PMID: 20236129 · DOI:10.1111/j.1399-0012.2010.01232.x

Mammalian target of rapamycin inhibitor use is associated with numerous adverse events, including dermatologic and mucosal problems. Awareness of these complications, which clinically manifest across a severity spectrum from minor through severe and may occur at varied time points after initiation of sirolimus therapy, can be useful to clinicians in both managing these events and determining the appropriate intervention(s) for patients. This manuscript examines the dermatologic and mucosal problems associated with mammalian target of rapamycin inhibitor use, reviews the literature, and provides personal experiences regarding the management and treatment of these adverse events.

MeSH Terms (17)

Acne Vulgaris Algorithms Calcineurin Inhibitors Exanthema Folliculitis Humans Immunosuppressive Agents Intracellular Signaling Peptides and Proteins Kidney Transplantation Nail Diseases Protein-Serine-Threonine Kinases Pruritus Sirolimus Skin Stomatitis, Aphthous TOR Serine-Threonine Kinases Vasculitis

Connections (1)

This publication is referenced by other Labnodes entities:

Links